# SDR TSAA20141031047

- Difficulty date: October 10, 2014
- Submitted: November 1, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BELT FRAME LOWER FLANGE HAS CORROSION DAMAGE AT STATION 727B STRINGER 26L TO 27L.  REPAIRED IAW SRM 53-10-4 & 51-10-6.
